Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes upper stomach pain and heart pain during pregnancy?

Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3191 Questions

default
Posted on Thu, 5 Dec 2013 in Pregnancy
Question: Hi My name is XXXXXXX and I am 26 weeks pregnant. The pregnancy has been really good so far until now. The last 2 days I have had upper stomach pain and really bad heartburn. I can still eat but just feel very bloated. What could it be?? Thanks
doctor
Answered by Dr. Deepak Kishore Kaltari 55 minutes later
Brief Answer: It's due to Gastroesophageal reflux Detailed Answer: Hi, Thanks for your query. First I would like to congratulate you for the uneventful pregnancy so far. The cause of your stomach pain and heartburn is due to Gastroesophageal reflux which is quite common in 2nd trimester which.occurs because of growing fetus pressing on the stomach. Eating small frequent meals, avoiding spicy food /oily/fried/carbonated beverages will help. If the symptoms persists a short use of antacid like Ranitidine for couple of day will help. I hope it helped In case you have any other query kindly get back to me Wishing you a happy and safe motherhood Take care Regards Dr Deepak XXXXXXX Consultant Surgeon
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Ranitidine

doctor1 MD

Gallbladder out in june of 2010 but before had been on 80 mg of simvistatin and everything was hurting when I stopped the med everything went back to normal, except my upper right pain under my ribs. have been on ranitidine for couple of years, could it be that. but also after stopping the simvistatin my pain in URQ radiates to by back bone, now have pvcs that I never had and just feel horrible most of the time. Have I been poisoned or should I try stopping the ranitidine ?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

keep feeling this random flutter in my chest . comes and goes, in ae a week and a half ago, thay said heartrate was high then 140bm, since then doctor gave me atenol 50 mg to slow it down a little, which has worked. then 3 days ago is started again, lasted before for and or so, then same, second day. today it has been on and off throughout the day.



I am curently take ranitidine for gord that i have, and been taking amitriptyline 25 mg at night for last for last 6 weeks, and allso Zopiclone 3.75 mg 2 at night, 13 weeks, doctor said that should reduce amount to 1 a night then gradualy stop taking them. wondering if the tablets an cause irregular hearbeats like i get, can feel it slow then feels like skips a beat and feel it flutter in my chest.



Thanks for any advice you give me.

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

69 year old male - for two months I have had excess mucus in my throat. i particularly notice it at night and often start swallowing to try to get rid of the mucus - very disruptive of sleep. I have been taking Mucinex (2-4 tablets/day) for the...